# SDR SWAA2022082242863

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT R/H EMERGENCY EXIT DOOR INOP / [01] RE-SECURED CONECTOR D10714; BATTERY PACK M1669 AS PER REFERENCE WDM 33-51-13; PERFORMED EMERGENCY LIGHT OPERATIONAL TEST AS PER REFERENCE B737 AMM 33-51-00-710-801. EMERGENCY LIGHT AT R/H EMERGENCY EXIT DOOR NORMAL OPERATION.;[02] VERIFIED STEP 1
